Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 3, 2016, 3:39 AM CDT. It took effect at May 4, 2016, 12:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2016, 3:39 AM CDT (08:39 UTC)
- In effect from
- May 4, 2016, 12:00 AM CDT
- Expired
- May 5, 2016, 12:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
193 WHUS73 KGRB 030839 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT TUE MAY 3 2016 ...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT... .GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-031645- /O.NEW.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 AM CDT TUE MAY 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...2 TO 4 FEET TONIGHT...BUILDING TO 3 TO 5 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
7 follow-up statements
035 WHUS73 KGRB 031519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT TUE MAY 3 2016 ...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT... .GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-032330- /O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1019 AM CDT TUE MAY 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CDT WEDNESDAY NIGHT... * WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING THROUGH WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
298 WHUS73 KGRB 032115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT TUE MAY 3 2016 ...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT... .GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-040515- /O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 415 PM CDT TUE MAY 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CDT WEDNESDAY NIGHT... * WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING THROUGH WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
913 WHUS73 KGRB 040205 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT TUE MAY 3 2016 ...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT... .GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-041015- /O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 905 PM CDT TUE MAY 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT... * WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING THROUGH WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS73 KGRB 040847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT WED MAY 4 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. LMZ521-522-541>543-041700- /O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 AM CDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH WINDS 15 TO 25 KNOTS...SUBSIDING TO 10 TO 20 KNOTS THIS EVENING. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
530 WHUS73 KGRB 041502 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CDT WED MAY 4 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. LMZ521-522-541>543-042315- /O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1002 AM CDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS... DECREASING TO 10 TO 20 KNOTS LATE THIS EVENING. * WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
072 WHUS73 KGRB 042100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT WED MAY 4 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. LMZ521-522-541>543-050500- /O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 400 PM CDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS LATE THIS EVENING. * WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
132 WHUS73 KGRB 050207 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CDT WED MAY 4 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MIDNIGHT... .GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. LMZ521-522-541>543-050500- /O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 907 PM CDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH DECREASING TO 10 TO 20 KNOTS. * WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 3, 3:33 AM CDT, 6 minutes earlier.
Area forecast discussion, May 3, 3:33 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CDT TUE MAY 3 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 333 AM CDT TUE MAY 3 2016 A COLD FRONT AND VIGOROUS MID LEVEL TROUGH WILL TRACK THROUGH THE REGION TODAY...BRINGING SHOWERS AND A FEW THUNDERSTORMS TO THE AREA LATER THIS AFTERNOON AND INTO THE EVENING HOURS. BEFORE THE FRONT TRACKS THROUGH...HIGHS TODAY WILL SOAR WELL INTO THE 60S ACROSS THE FORECAST AREA...WITH A FEW 70 DEGREE READINGS NOT OUT OF THE QUESTION. MUCAPES THIS AFTERNOON AND THIS EVENING SOAR TO 500 TO 750 J/KG WITH MODEL SOUNDINGS SHOWING FAIRLY LOW WET BULB ZERO HEIGHTS AROUND 6000 FT. ALTHOUGH THESE PARAMETERS DO NOT PORTEND SEVERE WEATHER...THEY ARE INDICATIVE OF AN ENVIRONMENT FAVORABLE FOR THUNDERSTORMS WITH THE COLD FRONT AS WELL AS SOME SMALL HAIL IN THE MORE VIGOROUS UPDRAFTS GIVEN THE LOW WET BULB ZERO HEIGHTS. GIVEN THE DYNAMICS AND INSTABILITY ASSOCIATED WITH THE COLD FRONT WILL KEEP POPS FAIRLY HIGH ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING. A COOLER AIRMASS BEHIND THE DEPARTING FRONT WILL BRING HIGH TEMPERATURES BACK DOWN BELOW NORMAL ON WEDNESDAY...AS AFTERNOON TEMPERATURES ONLY GET INTO THE UPPER 40S TO THE MIDDLE 50S. THE MID LEVEL TROUGH WILL STILL BE IN THE VICINITY ON WEDNESDAY...WITH PV ANOMALIES TRACKING AROUND THE TROUGH AND THROUGH THE WESTERN GREAT LAKES. THERE ARE SOME INDICATIONS THAT THERE COULD BE SOME ISOLATED SHOWERS ON WEDNESDAY WITH SOME OF THE AFOREMENTIONED SHORTWAVES. HOWEVER CHANCES WOULD BE FAIRLY LOW...IN THE 20 PERCENT RANGE...AS MODEL SOUNDINGS SHOW MOISTURE WILL BE MEAGER ACROSS THE AREA. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 333 AM CDT TUE MAY 3 2016 AN AMPLIFIED PATTERN WILL BE IN PLACE DURING THE MIDWEEK PERIOD...THANKS TO A DOMINANT RIDGE OVER WESTERN NORTH AMERICA...AND A TROUGH OVER THE EAST. THIS PATTERN WILL GRADUALLY SHIFT EAST AND DEAMPLIFY BY THIS WEEKEND WHILE BECOMING SPLIT AT THE SAME TIME. IN GENERAL THOUGH...PRECIP CHANCES LOOK RELATIVELY FEW DURING THE PERIOD...WHILE TEMPERATURES WILL BECOME WELL ABOVE NORMAL FOR A SHORT PERIOD AS THE RIDGE BUILDS INTO THE REGION. THE MODELS ARE IN GOOD AGREEMENT INTO THE FIRST HALF OF THIS WEEKEND...AND WILL FOLLOW A BLEND OF THE ECMWF/GFS FOR MUCH OF THIS FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...UPPER LOW PRESSURE WILL BE DEPARTING THE SOUTHERN GREAT LAKES INTO THE OHIO VALLEY ON WEDNESDAY NIGHT. HIGH PRESSURE WILL BE BUILDING SOUTHEAST ACROSS THE STATE IN ITS WAKE. THIS SURFACE HIGH WILL SUPPORT CLEARING SKIES AND DIMINISHING WINDS THROUGH THE NIGHT...AND THE POSSIBILITY OF FROST BY EARLY THURSDAY MORNING. PROBABILITIES LOOK HIGHEST NORTH AND WEST OF THE FOX VALLEY...SINCE THE PRESSURE GRADIENT LOOKS RELATIVELY TIGHTER OVER EASTERN WI. HIGH PRESSURE WILL THEN MOVE ACROSS THE REGION ON THURSDAY MORNING. RETURN FLOW WILL LEAD TO WARM ADVECTION THURSDAY AFTERNOON AND THURSDAY NIGHT. THE INCOMING AIRMASS IS NOT THAT MOIST THOUGH...AND MID-LEVEL LAPSE RATES LOOK RELATIVELY WEAK. WILL PREFER TO KEEP THE REGION DRY. REST OF THE FORECAST...VERY WARM AIR WILL SURGE INTO THE REGION ON FRIDAY FROM THE CENTRAL PLAINS. UPPER 70S TO MID 80S HIGHS SEEMS LIKELY. THE SURGE OF SUMMER LIKE WARMTH WILL BE SHORT- LIVED...HOWEVER...AS A NORTHERN STREAM SHORTWAVE WILL PUSH A COLD FRONT ACROSS THE REGION LATE FRIDAY NIGHT INTO SATURDAY. SCATTERED SHOWERS AND STORMS APPEAR POSSIBLE ALONG THE FRONT. TEMPERATURES TO RETURN CLOSER TO NORMAL FOR SUNDAY AND MONDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1016 PM CDT MON MAY 2 2016 LINGERING AREA OF MID LEVEL CLOUDS WERE DRIFTING SOUTHWARD OVER CENTRAL WISCONSIN LATE THIS EVENING...OTHERWISE VFR CONDITIONS TO PREVAIL OVERNIGHT INTO MIDDAY TUESDAY. MID TO HIGH LEVEL CLOUDS AHEAD OF A COLD FRONT WILL BEGIN TO DROP INTO NORTHERN WISCONSIN OVERNIGHT. CLOUDS AND WIND WILL THEN INCREASE THROUGH THE MORNING HOURS. INITIAL TIMING OF SCATTERED TO NUMEROUS SHOWERS ALONG WITH SCATTERED THUNDERSTORMS REACHING NORTH CENTRAL WISCONSIN EARLY AFTERNOON BEFORE REACHING CENTRAL AND EAST CENTRAL WISCONSIN LATER AFTERNOON AND EVENING. TOTAL TOTALS WELL INTO THE 50S AND CAPE VALUES TO AROUND 800 J/KG INDICATE A FEW OF THE STORMS COULD CONTAIN HAIL. WIND SHIFTING TO NORTHWEST IN THE WAKE OF THE COLD FRONT LIKELY EARLY AFTERNOON OVER THE NORTH AND EVENING HOURS OVER CENTRAL AND EAST CENTRAL WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, May 3, 3:38 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT TUE MAY 3 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 338 AM CDT TUE MAY 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS WITH A COLD FRONTAL PASSAGE...MAINLY THIS AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST IS POSSIBLE WEDNESDAY NIGHT NORTH AND WEST OF THE FOX VALLEY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY...AND AGAIN ON MONDAY. IT IS TOO EARLY TO DETERMINE THE THREAT OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL GREATER THAN A HALF INCH IN DIAMETER. LMZ521-522-541>543-040845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 338 AM CDT TUE MAY 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL. GUSTY NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH WEDNESDAY EVENING...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. THE CHANCE OF THUNDERSTORMS WILL RETURN FRIDAY NIGHT INTO SATURDAY AND AGAIN ON MONDAY. KURIMSKI/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:37 PM CDT | Special Weather Statement | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 83 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.